Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Recently had the depo injection. On evra patch. Why is sex pain?

I have recently had the depo injection and whilst taking that I was asked to stay on my evra patch as I was on y honeymoon, I am 22 years old and both myself and my husband have been tested for STi/ STD when we first got together, since having the depo I have found it very painful when we have intercourse but only when he first enters very high up after that it s ok then towards the end I have noticed I am bleeding , really not sure what it could be ??
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.
It is possible that there is some local friction or laceration that may have lead to this pain & then bleed.
I recommend using some good vaginal lubricant that is readily available over the counter & this should provide relief & suffice.
Please do fix an appointment with your gynecologist & get yourself examined for any cyst/polyp/tear etc in the introitus region or cervical polyps. It is very unlikely to be linked with the depo injection or the evra patch & the association is just in the mind possibly because of the timing.
Again, hope your query stands clarified. Congrats on the marriage & trust the honeymoon is ongoing & wish you a happy married life! Cheers!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor